MathSciNet Relay Station
MathSciNet bibliographic data
MR717890 (84j:32026) 32G07 (57R30)
Girbau, J.; Haefliger, A.; Sundararaman, D. On deformations of transversely holomorphic foliations. J. Reine Angew. Math. 345 (1983), 122–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement